TBU Publications
Repository of TBU Publications

Selection theorems and minimal mappings in a cluster setting

DSpace Repository


Find Full text Export to RefWorks
   

 

Files in this item

ČSN ISO 690:2011 citation

Citace článku v časopise:
MATEJDES, Milan. Selection theorems and minimal mappings in a cluster setting. Rocky Mountain Journal of Mathematics [online]. 2011, vol. 41, iss. 3, s. 851-867. [cit. 2019-04-20]. ISSN 0035-7596. Dostupné z: http://projecteuclid.org/DPubS?service=UI&version=1.0&verb=Display&handle=euclid.rmjm/1311340911.

These citations are software generated and may contain errors. To verify accuracy, check the appropriate style guide.

Related articles